# SDR CA020722001

- Difficulty date: July 18, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,720 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3250 · Landing Gear Steering System
- Part: Scissors
- Part number: 4025700402377
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING A WALK AROUND THE PILOT NOTICED THE NUT, PART OF THE BOLT AND THE FORWARD LUG OF THE SCISSOR LINK WAS MISSING. CORROSION ON THE FACE OF BREAK INDICATES PRIOR CRACKS AT BREAK LOCATION.INITIATED INSPECTION OF SCISSOR LINKS AND HARDWARE ON SAME AIRCRAFT TYPE IN FLEET.
